Bug: Effects are listed in two languages at the same time

Feedback and bug reports for Audacity 3.0.3 alpha
Forum rules
This forum is only for feedback and bug reports for the specified version of Audacity.

All bug reports must include the following information:
  • Exact version number of Audacity
  • Operating system version
  • Brief description of the problem
  • Detailed, step by step instructions for how to reproduce the problem
Bug reports that do not include the above information will be deleted

Additional information and / or screenshots should be included as necessary to adequately describe the problem.
Post Reply
tintwotin
Posts: 67
Joined: Tue Sep 09, 2014 7:58 am
Operating System: Please select

Bug: Effects are listed in two languages at the same time

Post by tintwotin » Wed Mar 17, 2021 9:15 am

When I originally started Audacity it used my OS language setting(Danish), then I switched to English, and now I got a huge Effect list where entries are exposed in two languages:
Image

waxcylinder
Forum Staff
Posts: 14672
Joined: Tue Jul 31, 2007 11:03 am
Operating System: Windows 10

Re: Bug: Effects are listed in two languages at the same time

Post by waxcylinder » Wed Mar 17, 2021 9:29 am

This is the section for testing Release Candidates (and previously alphas) for 3.0.0

So are you reporting a 3.0.0 problem - or is this 2.4.2 or earlier that you are on.

Plus you neglect to tell us which platform.

WC
________________________________________FOR INSTANT HELP: (Click on Link below)
* * * * * FAQ * * * * * Tutorials * * * * * Audacity Manual * * * * *

tintwotin
Posts: 67
Joined: Tue Sep 09, 2014 7:58 am
Operating System: Please select

Re: Bug: Effects are listed in two languages at the same time

Post by tintwotin » Wed Mar 17, 2021 10:22 am

On windows, 3.0 and it also happened in the latest official version. Are you unable to reporduce?

steve
Site Admin
Posts: 81417
Joined: Sat Dec 01, 2007 11:43 am
Operating System: Linux *buntu

Re: Bug: Effects are listed in two languages at the same time

Post by steve » Wed Mar 17, 2021 11:26 am

tintwotin wrote:
Wed Mar 17, 2021 10:22 am
Are you unable to reporduce?
I don't get the problem when just changing the language, but I know several ways to cause effects to appear multiple times.

How many versions of Audacity do you currently have installed?

If you just want to fix the problem and move on, then the way to do that is:

1. Uninstall all versions of Audacity.

2. Delete the hidden folder
C:\Users\<username>\AppData\Roaming\audacity\
(where "<username>" is your Windows user name)

3. Download the newly release Audacity 3.0.0 via the Audacity website: https://www.audacityteam.org/download/windows/
(At time of writing the page title still says "Audacity 2.4.2" but the download is the new release version 3.0.0)
[Update: It has just updated for me to say "Audacity 3.0.0". The page may still be lagging behind for some due to Internet cache's.]

4. Install Audacity 3.0.0
9/10 questions are answered in the FREQUENTLY ASKED QUESTIONS (FAQ)

Post Reply